Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 125, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 26, 2016, 4:03 PM CDT for 4 counties in Kansas. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 4:03 PM CDT (21:03 UTC)
- Expired
- May 26, 2016, 4:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Harvey County, KS, Marion County, KS, McPherson County, KS, Reno County, KS
The radar
The Wichita radar (KICT), 70 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 4:13 PM CDT | HAIL 1 | 2 Nw Moundridge, KS | |
| May 26, 4:26 PM CDT | HAIL 1.75 | 5 Se Mcpherson, KS | DELAYED REPORT OF QUARTER TO GOLF BALL SIZED HAIL. |
| May 26, 4:33 PM CDT | HAIL 0.88 | Galva, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:31 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 9.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.9
The text
As transmitted.
694
WUUS53 KICT 262103
SVRICT
KSC079-113-115-155-262145-
/O.NEW.KICT.SV.W.0125.160526T2103Z-160526T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
403 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
NORTHWESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
WEST CENTRAL MARION COUNTY IN CENTRAL KANSAS...
SOUTHERN MCPHERSON COUNTY IN CENTRAL KANSAS...
* UNTIL 445 PM CDT
* AT 403 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF MOUNDRIDGE...MOVING NORTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MCPHERSON...HESSTON...HILLSBORO...MOUNDRIDGE...INMAN...BUHLER...
GALVA...CANTON...GOESSEL...LEHIGH AND MCPHERSON AIRPORT.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 41 AND 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3841 9713 3804 9752 3806 9776 3851 9785
TIME...MOT...LOC 2103Z 186DEG 33KT 3815 9763
HAIL...1.25IN
WIND...60MPH
$$
RITZMAN3 follow-up statements
339
WWUS53 KICT 262115
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
415 PM CDT THU MAY 26 2016
KSC079-155-262124-
/O.CAN.KICT.SV.W.0125.000000T0000Z-160526T2145Z/
RENO KS-HARVEY KS-
415 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RENO AND
NORTHWESTERN HARVEY COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3841 9713 3817 9748 3817 9775 3851 9785
TIME...MOT...LOC 2114Z 186DEG 33KT 3826 9762
$$
KSC113-115-262145-
/O.CON.KICT.SV.W.0125.000000T0000Z-160526T2145Z/
MARION KS-MCPHERSON KS-
415 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR WEST CENTRAL MARION AND SOUTHERN MCPHERSON COUNTIES...
AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF MOUNDRIDGE...MOVING NORTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MCPHERSON...HILLSBORO...MOUNDRIDGE...INMAN...GALVA...CANTON...
LEHIGH AND MCPHERSON AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3841 9713 3817 9748 3817 9775 3851 9785
TIME...MOT...LOC 2114Z 186DEG 33KT 3826 9762
HAIL...1.25IN
WIND...60MPH
$$
JAKUB772
WWUS53 KICT 262129
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
429 PM CDT THU MAY 26 2016
KSC113-115-262145-
/O.CON.KICT.SV.W.0125.000000T0000Z-160526T2145Z/
MARION KS-MCPHERSON KS-
429 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR WEST CENTRAL MARION AND CENTRAL MCPHERSON COUNTIES...
AT 429 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GALVA...MOVING
NORTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MCPHERSON...GALVA...CANTON...LEHIGH AND MCPHERSON AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
KANSAS.
LAT...LON 3841 9713 3827 9743 3829 9772 3851 9785
TIME...MOT...LOC 2129Z 195DEG 35KT 3841 9753
HAIL...1.00IN
WIND...60MPH
$$
JAKUB491
WWUS53 KICT 262138
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
438 PM CDT THU MAY 26 2016
KSC113-115-262147-
/O.EXP.KICT.SV.W.0125.000000T0000Z-160526T2145Z/
MARION KS-MCPHERSON KS-
438 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MARION AND
CENTRAL MCPHERSON COUNTIES WILL EXPIRE AT 445 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
KANSAS.
LAT...LON 3841 9713 3827 9743 3829 9772 3851 9785
TIME...MOT...LOC 2134Z 186DEG 33KT 3841 9753
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:21 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 26, 2:21 PM CDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Wichita KS 221 PM CDT THU MAY 26 2016 .SHORT TERM...(This evening through Friday) Issued at 221 PM CDT Thu May 26 2016 Elevated storms quickly developed early this afternoon in an area of strong 850-700mb moisture transport. Around nearly the same time surface based storms developed west of our forecast area on the more traditional dryline. Large scale lift provided by approaching shortwave is allowing for much more widespread convection compared to the last couple of days. With extreme instability, any storm that goes up will have a good chance of producing very large hail. Surface flow today is stronger than last couple of days along with deep layer shear being more robust. Therefore, any surfaced based storm this afternoon or evening will have a chance to produce a tornado with a enhanced risk closer to the warm front/outflow, where winds will be slightly more backed, resulting in strong low level shear. Through 2pm, tornado threat is being mitigated by storms interfering with each other. Going to need a storm to be more isolated to get a longer lived tor this afternoon/evening. Also ran with a flash flood watch through Fri afternoon with several rounds of storms expected and grounds already saturated. Should also see rivers continue to flood along with additional rivers going into flood. As the overnight hours progresses the more widespread convection should push east and northeast on the better 850-700mb moisture. Storms still look like a good bet for Fri as the upper wave takes its time lifting across KS. What is left of the dryline looks to still linger along the SW fringes of the forecast area by Fri afternoon and may provide a focus. In addition, large scale lift will be much better than the last few days which may allow storms to more freely develop in the very unstable airmass. Severe storms will be possible with any storms that develop Fri. .LONG TERM...(Saturday through Thursday) Issued at 221 PM CDT Thu May 26 2016 By 18z Sat, the upper wave will be lifting over northeast KS which will push the better convective chances north and east of the forecast area. Still not out of the question to get some storms to develop late Sat night across the southern and southwest portions of the forecast area as the better 850mb moisture starts to roll back to the northeast. Confidence in rain chances starting Sun is very low as we get broad sw flow aloft. While both GFS and ECMWF agree on a northern stream shortwave tracking across the northern Plains, they disagree on the timing, with the ECMWF faster compared to the GFS which leads to low confidence. There is still some suggestion that a weak impulse will track across OK/southern KS Mon into Mon evening which may result in some elevated rain chances. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 704 AM CDT Thu May 26 2016 Convective potential is the the main concern today. Anticipate improving conditions to VFR at all sites early this morning through early this afternoon. Thunderstorms are expected to develop just to the west of the KHUT/KGBD/KRSL Taf locations late this afternoon/ early this evening near a dryline/outflow boundary. Think some of the convection could be strong/severe near KHUT and KGBD so added a tempo group for some gusty winds and moderate TSRA. Could also see some convection reach KICT so will include VCTS for this site as well. Expect the dryline convection to evolve into a forward propagating complex storms tonight, so will keep VCTS going overnight. Ketcham && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 85 66 80 61 / 50 40 40 30 Hutchinson 85 65 80 59 / 60 50 40 30 Newton 84 66 79 61 / 60 60 50 40 ElDorado 84 67 78 62 / 60 50 50 40 Winfield-KWLD 85 66 80 63 / 50 30 40 30 Russell 85 62 81 57 / 50 70 40 30 Great Bend 86 62 81 57 / 50 60 40 30 Salina 85 65 80 58 / 60 70 50 40 McPherson 85 65 80 59 / 60 60 50 40 Coffeyville 84 67 77 65 / 50 40 50 40 Chanute 84 68 76 65 / 50 50 50 50 Iola 84 67 76 64 / 50 50 60 50 Parsons-KPPF 84 67 77 65 / 50 40 50 40 && .ICT Watches/Warnings/Advisories... None. && SHORT TERM...RBL LONG TERM...RBL AVIATION...PJH
Hazardous weather outlook, May 26, 2:44 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 244 PM CDT THU MAY 26 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-271800- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 244 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE POTENTIAL FOR SEVERE THUNDERSTORMS REMAINS HIGH ACROSS CENTRAL AND EASTERN KANSAS. AREAS AT GREATEST RISK ARE ALONG AND NORTHWEST OF THE TURNPIKE...WHERE VERY LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN ARE EXPECTED. A FEW TORNADOES ARE ALSO POSSIBLE. FOR SOUTHEAST KANSAS...HAIL MAY BE AS LARGE AS GOLFBALLS ALONG WITH WINDS AROUND 65 MPH AND VERY HEAVY RAINS THAT MAY CAUSE FURTHER FLOODING. FLASH FLOOD WATCH IN IN EFFECT FOR MUCH OF THE AREA THROUGH FRIDAY AFTERNOON. SEE LATEST FLOOD WATCHES AND WARNINGS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A GOOD CHANCE OF SEVERE THUNDERSTORMS ACROSS THE REGION FRIDAY AFTERNOON AND FRIDAY NIGHT WITH HAIL UP TO GOLFBALL-SIZED AND 60 TO 70 MPH WINDS. THERE REMAINS A CHANCE OF THUNDERSTORMS...PRIMARILY ACROSS SOUTHEAST KANSAS SATURDAY AND SATURDAY NIGHT THAT MAY PRODUCE SMALL HAIL AND 40 TO 50 MPH WINDS. THE GREATER THUNDERSTORM POTENTIAL WOULD BE AREA WIDE FROM SUNDAY THRU TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE ANTICIPATED. GIVEN THE UNCERTAINTY THROUGHOUT THE PERIOD...PLEASE CHECK LATER OUTLOOKS FOR UPDATED INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, May 26, 2:54 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
254 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL SEDGWICK 37.92N 97.43W
05/26/2016 E1.00 INCH HARVEY KS PUBLIC
&&
SMFSpecial weather statement, May 26, 2:55 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
255 PM CDT THU MAY 26 2016
KSZ051-052-068-083-262030-
SEDGWICK KS-HARVEY KS-MCPHERSON KS-MARION KS-
255 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
SOUTHWESTERN MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 330 PM CDT
* AT 254 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER SEDGWICK...MOVING NORTH AT 25
MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
NEWTON...PARK CITY...VALLEY CENTER...HESSTON...HALSTEAD...
NORTH NEWTON...SEDGWICK...WALTON AND NEWTON AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3790 9754 3825 9745 3812 9703 3809 9707
3809 9715 3801 9715 3784 9733
TIME...MOT...LOC 1954Z 199DEG 22KT 3795 9741
RITZMANLocal storm report, May 26, 3:27 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
327 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 5 ENE NEWTON 38.07N 97.26W
05/26/2016 E1.00 INCH HARVEY KS TRAINED SPOTTER
&&
SMFLocal storm report, May 26, 3:35 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
335 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM TSTM WND GST RUSSELL AIRPORT 38.87N 98.82W
05/26/2016 M63 MPH RUSSELL KS ASOS
&&
SMFSpecial weather statement, May 26, 3:42 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
342 PM CDT THU MAY 26 2016
KSZ051-068-262130-
HARVEY KS-MCPHERSON KS-
342 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
* UNTIL 430 PM CDT
* AT 340 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR BURRTON...MOVING NORTH AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HESSTON...MOUNDRIDGE AND BURRTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3817 9737 3801 9759 3802 9770 3817 9770
3818 9772 3828 9772 3832 9737
TIME...MOT...LOC 2040Z 189DEG 20KT 3809 9766
HOWERTONLocal storm report, May 26, 3:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
356 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL 2 E BUHLER 38.14N 97.73W
05/26/2016 E0.88 INCH RENO KS EMERGENCY MNGR
&&
SMFThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:04 PM CDT | Tornado Warning | ICT | Saline | 31 min |
| May 25, 7:33 PM CDT | Special Weather Statement | ICT | Sumner | 27 min |
| May 25, 7:58 PM CDT | Special Weather Statement | ICT | Sumner | 47 min |
| May 25, 8:17 PM CDT | Special Weather Statement | ICT | Sedgwick | 43 min |
| May 25, 9:02 PM CDT | Special Weather Statement | ICT | Sumner | 43 min |
| May 26, 12:12 PM CDT | Special Weather Statement | ICT | Harper | 33 min |
| May 26, 12:31 PM CDT | Special Weather Statement | ICT | Sedgwick | 29 min |
| May 26, 12:47 PM CDT | Special Weather Statement | ICT | Sedgwick | 28 min |
| May 26, 12:50 PM CDT | Special Weather Statement | ICT | Reno | 25 min |
| May 26, 12:52 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 38 min |
| May 26, 12:54 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 36 min |
| May 26, 1:11 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick, Sumner | 49 min |
| May 26, 1:14 PM CDT | Flash Flood Watch | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Greenwood and 12 more | 37 hr |
| May 26, 1:19 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno, Rice | 41 min |
| May 26, 1:25 PM CDT | Special Weather Statement | ICT | Sumner | 35 min |
| May 26, 1:38 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 67 min |
| May 26, 1:39 PM CDT | Special Weather Statement | ICT | Marion | 36 min |
| May 26, 1:52 PM CDT | Special Weather Statement | ICT | Butler | 23 min |
| May 26, 1:55 PM CDT | Special Weather Statement | ICT | McPherson | 35 min |
| May 26, 1:58 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 47 min |
| May 26, 2:08 PM CDT | Areal Flood Warning | ICT | Reno | 20 hr |
| May 26, 2:11 PM CDT | Special Weather Statement | ICT | Butler | 34 min |
| May 26, 2:16 PM CDT | Special Weather Statement | ICT | Marion | 29 min |
| May 26, 2:38 PM CDT | Special Weather Statement | ICT | Butler, Chase | 52 min |
| May 26, 2:42 PM CDT | Special Weather Statement | ICT | Rice | 33 min |
| May 26, 2:45 PM CDT | Special Weather Statement | ICT | Marion | 30 min |
| May 26, 2:52 PM CDT | Areal Flood Warning | ICT | Marion | 6 hr |
| May 26, 2:55 PM CDT | Special Weather Statement | ICT | Harvey | 35 min |
| May 26, 3:09 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 45 min |
| May 26, 3:42 PM CDT | Special Weather Statement | ICT | Harvey | 48 min |
| May 26, 3:45 PM CDT | Areal Flood Warning | ICT | Barton, Russell | 15 hr |
| May 26, 4:12 PM CDT | Special Weather Statement | ICT | Butler | 63 min |
| May 26, 4:24 PM CDT | Special Weather Statement | ICT | McPherson | 36 min |
| May 26, 4:30 PM CDT | Special Weather Statement | ICT | Sedgwick | 30 min |
| May 26, 4:42 PM CDT | Special Weather Statement | ICT | Rice | 48 min |
| May 26, 4:46 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, McPherson, Rice, Saline | 59 min |
| May 26, 4:50 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 40 min |
| May 26, 4:52 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, McPherson, Marion, Sedgwick | 53 min |
| May 26, 5:12 PM CDT | Special Weather Statement | ICT | Reno | 48 min |
| May 26, 5:20 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 55 min |
| May 26, 5:25 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 28 min |
| May 26, 5:40 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Marion | 13 min |
| May 26, 5:42 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 35 min |
| May 26, 5:48 PM CDT | Special Weather Statement | ICT | Kingman | 42 min |
| May 26, 5:54 PM CDT | Areal Flood Warning | ICT | McPherson, Saline | 7 hr |
| May 26, 5:54 PM CDT | Special Weather Statement | ICT | Marion | 51 min |
| May 26, 6:07 PM CDT | Special Weather Statement | ICT | Harvey | 23 min |
| May 26, 6:17 PM CDT | Special Weather Statement | ICT | McPherson, Saline | 28 min |
| May 26, 6:18 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 29 min |
| May 26, 6:36 PM CDT | Special Weather Statement | ICT | Reno | 39 min |
| May 26, 6:39 PM CDT | Special Weather Statement | ICT | Chase | 36 min |
| May 26, 6:48 PM CDT | Special Weather Statement | ICT | Harvey, McPherson | 42 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.